# SDR JJBA20170302002

- Difficulty date: February 25, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 38,151 hours, 52,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 85331207103
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD TRACK LOWER SUPPORT BRACKET CRACKED.  THE SUPPORT BRACKET WAS REPLACED.
